Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 168, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Aug 25, 2008, 12:30 PM CDT for Calhoun County, Cherokee County, Etowah County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2008, 12:30 PM CDT (17:30 UTC)
- Expired
- Aug 25, 2008, 1:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Calhoun County, AL, Cherokee County, AL, Etowah County, AL
The radar
The Birmingham radar (KBMX), 117 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 7:28 AM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 675 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 533 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 251730 TORBMX ALC015-019-055-251800- /O.NEW.KBMX.TO.W.0168.080825T1730Z-080825T1800Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 1230 PM CDT MON AUG 25 2008 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... CENTRAL CALHOUN COUNTY IN EAST CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...SAKS...JACKSONVILLE...FORT MCCLELLAN...ANNISTON... SOUTHWESTERN CHEROKEE COUNTY IN NORTHEAST ALABAMA... SOUTHEASTERN ETOWAH COUNTY IN NORTHEAST ALABAMA... THIS INCLUDES THE CITY OF HOKES BLUFF... * UNTIL 100 PM CDT * AT 1225 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FORT MCCLELLAN... MOVING NORTHWEST AT 21 MPH. * THE TORNADO WILL BE NEAR... WEAVER AND SAKS BY 1235 PM CDT... JACKSONVILLE BY 1240 PM CDT... 7 MILES SOUTHEAST OF GLENCOE BY 100 PM CDT... THIS IS A DANGEROUS STORM.. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY AFTERNOON FOR EASTERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3400 8601 3406 8566 3370 8566 3364 8583 TIME...MOT...LOC 1730Z 141DEG 18KT 3374 8576 $$ KSL
2 follow-up statements
000 WWUS54 KBMX 251737 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1237 PM CDT MON AUG 25 2008 ALC015-019-055-251800- /O.CON.KBMX.TO.W.0168.000000T0000Z-080825T1800Z/ CALHOUN AL-ETOWAH AL-CHEROKEE AL- 1237 PM CDT MON AUG 25 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR SOUTHWESTERN CHEROKEE...SOUTHEASTERN ETOWAH AND NORTH CENTRAL CALHOUN COUNTIES... AT 1234 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR JACKSONVILLE...MOVING NORTHWEST AT 29 MPH. THE TORNADO WILL BE NEAR... REAVES AND COBB CITY BY 1255 PM CDT... HOKES BLUFF...GLENCOE AND 8 MILES EAST OF BIG WILLS CREEK BY 100 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY AFTERNOON FOR EASTERN ALABAMA. LAT...LON 3400 8601 3406 8566 3377 8567 3373 8585 TIME...MOT...LOC 1737Z 157DEG 26KT 3382 8578 $$ KSL
000 WWUS54 KBMX 251744 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1244 PM CDT MON AUG 25 2008 ALC015-019-055-251800- /O.CON.KBMX.TO.W.0168.000000T0000Z-080825T1800Z/ CALHOUN AL-ETOWAH AL-CHEROKEE AL- 1244 PM CDT MON AUG 25 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR SOUTHWESTERN CHEROKEE...SOUTHEASTERN ETOWAH AND NORTH CENTRAL CALHOUN COUNTIES... AT 1243 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTH OF REAVES...OR ABOUT 6 MILES NORTH OF JACKSONVILLE...MOVING NORTHWEST AT 30 MPH. THE TORNADO WILL BE NEAR... COBB CITY BY 1250 PM CDT... REAVES AND GLENCOE BY 1255 PM CDT... HOKES BLUFF BY 100 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY AFTERNOON FOR EASTERN ALABAMA. LAT...LON 3400 8601 3403 8572 3383 8569 3379 8588 TIME...MOT...LOC 1744Z 157DEG 26KT 3390 8580 $$ KSL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Aug 25, 6:52 AM CDT, 5 hours 38 minutes earlier.
Area forecast discussion, Aug 25, 6:52 AM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 652 AM CDT MON AUG 25 2008 .UPDATE...FOR AVIATION. && .SHORT TERM...TODAY THROUGH WEDNESDAY. MAIN WEATHER IMPACT WILL ONCE AGAIN BE HE REMNANTS OF FAY. UNLIKE SUNDAY...EXPECT THERE TO BE MORE COVERAGE AND MORE LIKELY SEVERAL RAIN BANDS. THE REMNANTS OF FAY WILL REMAIN NEARLY STATIONARY TODAY...RESULTING IN NEARLY 100 POPS AREA WIDE. BY THIS AFTERNOON...THE REMNANTS OF FAY WILL BEGIN TO SLOWLY TRACK NORTHEAST. IMPACTS WILL CONTINUE TO BE EXPERIENCED THROUGH WEDNESDAY. TAKING A CLOSER LOOK AT TODAY...MAIN RAIN BAND ACROSS SOUTHWESTERN PORTIONS OF THE AREA. AN ENHANCED RAIN BAND WILL BEGIN TO WORK INTO THE SOUTHWESTERN PORTIONS OF THE AREA WITHIN THE NEXT HOUR. THIS WILL BEGIN THE TORNADO THREAT ACROSS THE SOUTHERN PORTIONS OF THE AREA. AS THE DAY PROGRESSES...AND WE GET SOME HEATING ACROSS THE EAST AND NORTH A SECOND RAIN BAND WILL GET GOING. ACTIVITY ALONG THIS BAND MAY BE MORE ISOLATED AND SCATTERED IN NATURE...SO WILL NEED TO BE MONITORED AS THEY GET GOING. BY LATE AFTERNOON... LOOK FOR WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS. WITH THAT SAID...CURRENTLY HAVE A FLASH FLOOD WATCH GOING THROUGH 7 AM TUESDAY MORNING. DEPENDING ON THE TIMING AND MOVEMENT OF THE REMNANTS OF FAY...MAY NEED TO EXTEND THE WATCH THROUGH TUESDAY AFTERNOON...BUT WILL HOLD FOR NOW...AS TUESDAY WILL LIKELY NOT INCLUDE ALL OF THE FORECAST AREA. WITH THAT SAID...COULD SEE AN ADDITIONAL 3 TO 8 INCHES OF RAIN THROUGH WEDNESDAY...WITH LOCALLY HIGHER AMOUNTS. WITH WHAT HAS ALREADY FALLEN...IF THIS MATERIALIZES...THERE WILL BE SOME POSSIBLE RIVER FLOODING ISSUES WEDNESDAY AND THURSDAY. .LONG TERM...THURSDAY THROUGH SUNDAY. BY THURSDAY...MOST OF THE AREA WILL BE CLEAR OF IMPACTS FROM FAY...BUT TYPICAL SUMMERTIME PATTERN WILL BE BACK IN PLACE...SO HAVE KEPT ISOLATED TO SCATTERED THUNDERSTORMS IN THE FORECAST FOR THE AFTERNOON AND INTO THE EARLY EVENING. BY SATURDAY A COLD FRONT WILL BEGIN TO APPROACH THE AREA AND INCREASE THE RAINFALL CHANCES WILL INCREASE SATURDAY AFTERNOON...WITH SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS. 16 && .AVIATION...12Z TAF DISCUSSION. THIS FCST TO BE BLEAK AS RAINS AND LOW CEILING ONCE AGAIN ROTATING INTO CENTRAL AL. WILL GO WITH PREVAILING MVFR CONDITIONS FOR MUCH OF THE PERIOD...AND LOWER TO IFR DURING THE OVERNIGHT HOURS TONIGHT. WINDS WILL BE GUSTY AT TIMES...AND SHIFTING FROM EAST TO SOUTHEAST AS REMNANTS OF FAY SLOWLY TREKS ACROSS THE AREA THIS EVENING. HAVE ELECTED TO NOT INCLUDE TS/CB WORDING AT ANY SITE...BUT ATMOSPHERE IS SUFFICIENT ENOUGH TO POP OFF A STROKE OR TWO OF LTG...AND HAS ENOUGH SHEAR TO PRODUCE SHALLOW TORNADOES. JONES/90 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 81 71 80 70 86 / 100 90 80 50 40 ANNISTON 82 71 81 72 86 / 100 90 90 60 40 BIRMINGHAM 82 72 82 72 87 / 100 90 80 50 40 TUSCALOOSA 81 73 84 73 91 / 100 80 70 40 30 CALERA 82 71 83 71 87 / 100 90 80 50 40 AUBURN 82 71 78 70 86 / 100 80 90 50 40 MONTGOMERY 83 72 83 73 88 / 100 80 70 50 40 TROY 83 72 83 73 87 / 90 80 70 40 40 && .BMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH IS IN EFFECT BETWEEN 7 AM MONDAY AND 7 AM TUESDAY FOR ALL AREAS. &&
Hazardous weather outlook, Aug 25, 6:00 AM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 600 AM CDT MON AUG 25 2008 ALZ011>015-017>050-261100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 600 AM CDT MON AUG 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. MOST OF CENTRAL ALABAMA IS UNDER A SLIGHT RISK FOR SEVERE WEATHER TODAY. THE MAIN THREAT WILL BE ISOLATED TORNADOES ASSOCIATED WITH THE ENHANCED RAIN BANDS TURNING AROUND THE REMNANTS OF FAY. ADDITIONALLY...BE AWARE THAT THESE TROPICAL SHOWERS PRODUCE VERY LITTLE LIGHTNING AND THUNDER. THERE IS ALSO A POTENTIAL OF FLASH FLOODING ACROSS ALL OF CENTRAL ALABAMA THROUGH THE OVERNIGHT HOURS...AS THESE HEAVY RAIN BANDS MOVE UP INTO THE AREA. AN ADDITIONAL 1 TO 3 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE TODAY AND TONIGHT ACROSS THE AREA AS THE RAIN BANDS TURN AROUND THE CENTER OF THE REMNANTS OF FAY...IN EAST CENTRAL MISSISSIPPI. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE POTENTIAL FOR HEAVY RAINFALL CONTINUES THROUGH TUESDAY UNTIL THE REMNANT CIRCULATION ASSOCIATED WITH FAY EXITS THE AREA. SOME UNCERTAINTY DOES EXIST WITH PLACEMENT AND TIMING OF THE HEAVIEST RAIN AMOUNTS...AS IT IS HIGHLY DEPENDENT ON THE LOCATION OF THE ENHANCED RAIN BANDS. HOWEVER...AN ADDITION BUT AN ADDITIONAL 2 TO 4 INCHES MAY BE POSSIBLE ACROSS A LARGE PART OF CENTRAL ALABAMA TUESDAY AS WELL...MAKING FOR AN ADDITIONAL OF 4 TO 8 INCHES THROUGH TUESDAY. IF THESE RAIN AMOUNTS MATERIALIZE...IT WOULD TRANSLATE INTO A POTENTIAL RIVER FLOODING PROBLEM BY WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY TODAY. 16
In the hours before
Local storm report, Aug 25, 9:49 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
949 AM CDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM FLASH FLOOD ALABASTER 33.23N 86.82W
08/25/2008 SHELBY AL AMATEUR RADIO
MEASURED 3INCH RECENT RAINFALL CAUSING STREET FLOODING
&&
10.5Local storm report, Aug 25, 11:07 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1107 AM CDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM FUNNEL CLOUD LINEVILLE 33.31N 85.75W
08/25/2008 CLAY AL EMERGENCY MNGR
FUNNEL CLOUD NEAR LINEVILLE
&&
10.5Local storm report, Aug 25, 11:29 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1129 AM CDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 AM TSTM WND DMG 6 N ODENVILLE 33.76N 86.38W
08/25/2008 ST. CLAIR AL PUBLIC
SEVERAL TREES WERE BLOWN DOWN ON AL-23 NEAR THE PRISON.
&&
61Local storm report, Aug 25, 11:30 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1130 AM CDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM FLASH FLOOD TALLADEGA 33.43N 86.10W
08/25/2008 TALLADEGA AL EMERGENCY MNGR
JOHNSON AVE AT COOSA STREET, DOWNTOWN TALLADEGA.
&&
10.5Local storm report, Aug 25, 11:40 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1140 AM CDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM TSTM WND DMG 4 S ONEONTA 33.89N 86.48W
08/25/2008 BLOUNT AL EMERGENCY MNGR
UNSPECIFIED DAMAGE REPORTED AT THE BOAT LAUNCH ON THE
NORTH END OF INLAND LAKE. POSSIBLE TORNADO.
&&
61Local storm report, Aug 25, 11:44 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1144 AM CDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM TORNADO REMLAP 33.84N 86.61W
08/25/2008 BLOUNT AL LAW ENFORCEMENT
UNCONFIRMED TORNADO INLAND LAKE BOAT LAUNCH.
&&
10.5The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 5:49 AM CDT | Tornado Warning | BMX | Dallas, Perry | 26 min |
| Aug 25, 6:06 AM CDT | Tornado Warning | BMX | Hale, Perry | 24 min |
| Aug 25, 6:27 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 4 hr |
| Aug 25, 7:05 AM CDT | Tornado Warning | BMX | Lowndes, Montgomery | 25 min |
| Aug 25, 7:40 AM CDT | Tornado Warning | BMX | Autauga, Lowndes, Montgomery | 35 min |
| Aug 25, 7:57 AM CDT | Tornado Warning | BMX | Bullock, Montgomery, Pike | 33 min |
| Aug 25, 7:57 AM CDT | Tornado Warning | BMX | Autauga, Elmore, Montgomery | 33 min |
| Aug 25, 8:12 AM CDT | Tornado Warning | BMX | Montgomery | 33 min |
| Aug 25, 8:16 AM CDT | Tornado Warning | BMX | Barbour | 29 min |
| Aug 25, 8:27 AM CDT | Tornado Warning | BMX | Chilton | 33 min |
| Aug 25, 8:44 AM CDT | Tornado Warning | BMX | Barbour, Bullock, Macon, Russell | 31 min |
| Aug 25, 8:47 AM CDT | Tornado Warning | BMX | Clay, Coosa, Tallapoosa | 28 min |
| Aug 25, 8:59 AM CDT | River Flood Warning | BMX | Montgomery | 3 days |
| Aug 25, 9:04 AM CDT | Tornado Warning | BMX | Chilton, Shelby | 26 min |
| Aug 25, 9:10 AM CDT | Tornado Warning | BMX | Clay, Talladega | 35 min |
| Aug 25, 9:12 AM CDT | Tornado Warning | BMX | Bullock, Macon, Russell | 33 min |
| Aug 25, 9:24 AM CDT | Flash Flood Warning | BMX | Bullock, Macon | 3 hr |
| Aug 25, 9:25 AM CDT | Tornado Warning | BMX | Chambers, Randolph | 35 min |
| Aug 25, 9:27 AM CDT | Flash Flood Warning | BMX | Shelby | 3 hr |
| Aug 25, 9:30 AM CDT | Tornado Warning | BMX | Jefferson, Shelby | 30 min |
| Aug 25, 9:33 AM CDT | Tornado Warning | BMX | Clay, Cleburne | 27 min |
| Aug 25, 9:36 AM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 39 min |
| Aug 25, 9:43 AM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Aug 25, 9:57 AM CDT | Tornado Warning | BMX | Cleburne, Randolph | 22 min |
| Aug 25, 10:49 AM CDT | Tornado Warning | BMX | Clay, Talladega | 26 min |
| Aug 25, 10:59 AM CDT | Flash Flood Warning | BMX | Montgomery | 3 hr |
| Aug 25, 11:03 AM CDT | Tornado Warning | BMX | Blount, St. Clair | 27 min |
| Aug 25, 11:31 AM CDT | Tornado Warning | BMX | Blount | 29 min |
| Aug 25, 11:55 AM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne | 35 min |
| Aug 25, 11:57 AM CDT | Tornado Warning | BMX | Randolph | 33 min |
| Aug 25, 12:21 PM CDT | Flash Flood Warning | BMX | Coosa, Jefferson, Shelby | 4 hr |
| Aug 25, 12:56 PM CDT | Tornado Warning | BMX | Cherokee, Etowah | 34 min |
| Aug 25, 1:30 PM CDT | Tornado Warning | BMX | Pike | 30 min |
| Aug 25, 2:28 PM CDT | Tornado Warning | BMX | Barbour | 32 min |
| Aug 25, 3:02 PM CDT | Tornado Warning | BMX | Bullock, Macon | 13 min |
| Aug 25, 3:03 PM CDT | Tornado Warning | BMX | Barbour | 27 min |
| Aug 25, 5:45 PM CDT | Tornado Warning | BMX | Barbour, Bullock, Pike | 30 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.